# SDR ASAA12411348

- Difficulty date: April 4, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 44,589 hours, 24,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT LOCATION FWD RIGHT OVERWING AND LEFT DIM (EXTERIOR LIGHTS).  REMOVED AND REPLACED BATTERY ASSEMBLY IAW MM 33-51-51-962-015 STEPS D1A E3A.  LIGHTS OPS CHECK GOOD IAW STEPS E4A E4B2A.
